# SDR CALA2015072294152

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 58,953 hours, 23,742 cycles
- Engine: Iae V2522A5
- Engine time: 3,200 hours, 23,618 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ENG 2 SN V11091, DURING CRZ OIL QTY INDICATION FLASHING & DOWN TO 4 QTS, OIL TEMP & PRESS SHOWS NORMAL.  ENG 2 WAS REPLACED PRIOR TO THIS FLIGHT.  FLIGHT 276-20 NOW DIVERTING.  FOUND OIL LINE LEAKING.  TORQUED, ACCOMPLISHED HIGH POWER RUN TO LEAK CHECK, NO LEAKS.  MCD CHECKED OK.
